# SDR SWAA103456

- Difficulty date: June 13, 2010
- Submitted: June 14, 2010
- Operation: Air carrier
- Aircraft: N380SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26587
- Aircraft time: 53,807 hours, 44,824 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 6573714
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 16Y CHECK, FOUND RT WING NR 4 SLAT I/B END DELAMINATED.  REPAIRED NR 4 SLAT PER SRM.
